# SDR TC8A96001

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic Line
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SBGR/SBGR - FLT 2405 - NR 1 ENGINE FIRE ALARM CAME 'ON' DURING CLIMB, SHORTLY AFTER TAKEOFF.  TIGHTENED PNEUMATIC LINE AT AFT REVERSER SYSTEM.  CHECK OPS OK IAW MM 78-02.  (X)
